# SDR DALA2025091106705

- Difficulty date: September 7, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 95,206 hours, 43,160 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AFT LEFT LAV OXYGEN MASK DEPLOYED FROM CEILING.  RESTOWED OXYGEN MASKS IN THE AFT LEFT LAV PER 320 AMM 35-21. VERFIED DOOR SECURED. A/C OK FOR SVC. (LP: 7595500)
